# SDR HALA2022012400023

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 29,420 hours, 4,585 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Actuator
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  FUEL TRIM LINE FAULT //  REMOVED AND REPLACED FUEL TRIM TANK INLET VLV ACTUATOR PER AMM 28-27-52-000-801-A.  OPS CHK OK  ACTUATOR, SINGL OFF 43-2826-9-0002 S/N 46135 ON 43-2826-9-0001 S/N 68336
